# SDR HEEA078253

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N116
- Make and model: Bell TH-57A
- Aircraft serial: 162678
- Aircraft time: 12,162 hours
- Engine: Allsn 250C18A
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23007189
- Part serial: KD0061
- Condition: Failed
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FOR OVERHAUL.  LOW AREA FLOW 10.17 CAUSE LOW POWER ON TEST CELL.  POWER WENT FROM -5.3 TO -7.0.  OVERHAULED NOZZLE, INSTALLED AND POWER WENT TO -3.
